# SDR 2011FA0000733

- Difficulty date: September 26, 2011
- Submitted: November 4, 2011
- Operation: General aviation
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 11876
- Condition: Failed
- Location: Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXHAUST PUSH ROD WAS FOUND TO HAVE FAILED.  THE PUSH ROD BROKE ADJACENT TO TAPPET.  IT WAS FOUND THAT SB 1722 HAD NOT BEEN COMPLIED WITH.  THE SB RECOMMENDS SHOT PEENING OF ALUMINUM PUSH RODS FOR STRENGTH.
